Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
On the regularity of minimizers for scalar integral functionals with $(p,q)$-growth

Peter Bella and Mathias Schäffner

Vol. 13 (2020), No. 7, 2241–2257
Abstract

We revisit the question of regularity for minimizers of scalar autonomous integral functionals with so-called (p,q)-growth. In particular, we establish Lipschitz regularity under the condition q p < 1 + 2 n1 for n 3, improving a classical result due to Marcellini (J. Differential Equations 90:1 (1991), 1–30).

Keywords
nonuniformly elliptic equations, local Lipschitz continuity, $(p,q)$-growth, nonstandard growth conditions
Mathematical Subject Classification 2010
Primary: 35B65
Milestones
Received: 18 May 2019
Revised: 10 July 2019
Accepted: 6 September 2019
Published: 10 November 2020
Authors
Peter Bella
Fakultät für Mathematik
Technische Universität Dortmund
Dortmund
Germany
Mathias Schäffner
Mathematisches Institut
Universität Leipzig
Leipzig
Germany